A contribution to the theory of finite supersoluble groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), pp. 161-170.
@article{RSMUP_1993__89__161_0,
     author = {Ezquerro, Luis M.},
     title = {A contribution to the theory of finite supersoluble groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {161--170},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     zbl = {0809.20009},
     mrnumber = {1229050},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__89__161_0/}
}
TY  - JOUR
AU  - Ezquerro, Luis M.
TI  - A contribution to the theory of finite supersoluble groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 161
EP  - 170
VL  - 89
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__89__161_0/
UR  - https://zbmath.org/?q=an%3A0809.20009
UR  - https://www.ams.org/mathscinet-getitem?mr=1229050
LA  - en
ID  - RSMUP_1993__89__161_0
ER  - 
%0 Journal Article
%A Ezquerro, Luis M.
%T A contribution to the theory of finite supersoluble groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 161-170
%V 89
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1993__89__161_0
Ezquerro, Luis M. A contribution to the theory of finite supersoluble groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), pp. 161-170. http://archive.numdam.org/item/RSMUP_1993__89__161_0/

[1] M. Asaad - M. RAMADAN - A. SHAALAN, Influence of π-quasinormality on maximal subgroups of Sylow subgroups of Fitting subgroup of a finite group, Arch. Math., 56 (1991), pp. 521-527. | Zbl

[2] A. Ballester-Bolinches - L.M. Ezquerro, On maximal subgroups of finite groups, Comm. Algebra, 19 (8), (1991), pp. 2373-2394. | MR | Zbl

[3] B. Hupper, Endliche Gruppen I, Springer-Verlag (1983). | MR | Zbl

[4] M. Ramadan, Influence of normality on maximal subgroups of Sylow subgroups of a finite group, to appear in Acta Math. Hungar. | MR | Zbl

[5] K.-U. Schaller, Über Deck-Meide-Untergruppen in endlichen auflösbaren Gruppen, Ph.D. University of Kiel (1971).

[6] S. Srinivasan, Two sufficient conditions for supersolvability of finite groups, Israel J. Math., 35 (1980), pp. 210-214. | MR | Zbl